EconPapers    
Economics at your fingertips  
 

Selection games in Economics

Pu-yan Nie

Applied Economics Letters, 2007, vol. 14, issue 3, 223-225

Abstract: A model of stochastic evolutionary game dynamics, based on selection in finite populations, is recently proposed by Taylor et al. (2004) and it is successful to explain some phenomena in biology. We now extend this model to the economic field. Some corresponding results are also obtained and some economic phenomena are rationally explained.

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:14:y:2007:i:3:p:223-225

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/13504850500425865

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2023-01-20
Handle: RePEc:taf:apeclt:v:14:y:2007:i:3:p:223-225